# SDR ABXA20231013198

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 70,876 hours, 48,069 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Part number: V243602
- Part serial: 1043017R
- Condition: Unserviceable
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON RETRACTING THE LANDING GEAR A GEAR DISAGREE FLT ABX3102 .DIVERTED  BACK TO PHX. AC GROUNDED DEFERRED THE LANDING GEAR ACTUATING SYSTEM IAW MEL 32-30-1. MAINTENANCE PROCEDURES C/W. PLACARDS INSTALLED. MBCB 10/23/2023.A/C REPO.FLIGHT TO ILN , CONDUCTED T/S PER FIM 32-09 FT 803, NO SENSOR FAULTS. JACKED AIRCRAFT PER AMM 07-11-01, CONDUCTED GEAR SWINGS. R MLG WILL NOT RETRACT. IDENTIFIED R MLG UP TRUCK POSITIONER FUSE FAULTY. REPLACED FUSED PER AMM 32-32-19. LEAK CHECK OK. SEE L/P 38586-87/3 FOR LANDING GEAR OPS CHECK. DI REMAINS. SYSTEM ACTIVATED.CONDUCTED EXTENSION INTERACTION OF LANDING GEAR PER AMM 32-32-00, 32-34-00, RII FORMS 32-01 AND 32-02. TEST OK. THIS CLEARS DI 45882. PLACARD REMOVED. REACTIVATION C/W.AC RETURNED TO SERVICE.
